# SDR 98ZZZX1453

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45004
- Make and model: Piper PA-31-350
- Aircraft serial: 318052163
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Failed
- Location: Lt Inb Gr Door
- Component: 4752930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR INBOARD DOOR FORWARD HINGE WAS FOUND BROKEN.  SUBMITTER STATED THIS IS THE 8TH FOUND IN RECENT HISTORY. THIS HINGE IS THE 'NEW STYLE' SPECIFIED IN AD 80-26-05.  THIS HINGE NEEDS TO BE RE-DESIGNED TO PREVENT THIS TYPE OF CRACKING, AND POSSIBLE GEAR FOULING.
